# SDR HNAA2013100200523

- Difficulty date: October 2, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 40,761 hours, 60,464 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Crushed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHTS WILL NOT ILLUMINATE AT ROW 11.  FOUND WIRES CRUSHED. R & R LIGHT ASSY IAW MM 20-45-08.  OPS CHECKED GOOD.
